# SDR AALA201809049045

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 33,526 hours, 11,804 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT PANEL DISPLAYED THE L1 DOOR INOPERATIVE.  RESET FORWARD CIDS PANEL. OPS GOOD.
